NREMT EMT Hottest Certification | EMT Exam Cram Pdf

P.S. Free 2026 NREMT EMT dumps are available on Google Drive shared by PracticeVCE: https://drive.google.com/open?id=1gd--517d_VhuTeLJSJUHFqoQ1TJpHfi8

Are you aware of the importance of the EMT certification? If your answer is not, you may place yourself at the risk of be eliminated by the labor market. As we know, the EMT certification is the main reflection of your ability. If you want to maintain your job or get a better job for making a living for your family, it is urgent for you to try your best to get the EMT Certification. We are glad to help you get the certification with our best EMT study materials successfully.

Following are the requirements of Test Prep EMT Exam

Candidates for national emergency medical technician certification must meet the following requirements:

>> NREMT EMT Hottest Certification <<

Pass Guaranteed Quiz 2026 NREMT Professional EMT: Emergency Medical Technicians Exam Hottest Certification

If you want to get a good job, and if you are not satisfied with your present situation, if you long to have a higher station in life. We think it is high time for you to try your best to gain the EMT certification. Having our study materials, it will be very easy for you to get the certification in a short time. If you try purchase our study materials, you will find our EMT question torrent will be very useful for you. We are confident that you will be attracted to our EMT guide question.

There are advantages of Getting the Test Prep EMT Exam Certification

NREMT Emergency Medical Technicians Exam Sample Questions (Q44-Q49):

NEW QUESTION # 44
A 5-year-old patient was stung by a bee and has urticaria and dyspnea. Wheezing is auscultated. What medication and dose should the EMT administer first?

Answer: A

Explanation:
**
This patient has signs of anaphylaxis , not just a mild allergic reaction: bee sting exposure , urticaria , dyspnea , and wheezing . In NREMT-aligned EMT education, epinephrine is the first-line treatment for anaphylaxis because it treats the life-threatening airway and breathing problem by bronchodilation and also helps reverse vasodilation and capillary leak.
For EMT-level medication guidance, the national EMT refresher curriculum specifically lists epinephrine auto-injector dosing as: adult = 0.3 mg and infant/child = 0.15 mg . Since the patient is 5 years old , the correct pediatric dose is 0.15 mg , making D the correct answer.
The albuterol options are not the best first answer here. Albuterol may help wheezing from bronchospasm, but in anaphylaxis the priority medication is epinephrine first , because the problem is a systemic allergic reaction that can rapidly worsen and affect the airway and circulation. NREMT education guidance explicitly emphasizes epinephrine administration for anaphylaxis.
Why the other options are wrong:
A). Albuterol 0.5 mg - not the standard EMT answer here, and not first-line for anaphylaxis.
B). Albuterol 2.5 mg - this is a common nebulized albuterol dose, but it is still not the first medication for anaphylaxis.
C). Epinephrine 0.3 mg - this is the adult auto-injector dose, not the usual pediatric dose listed in EMT national curriculum materials.
D). Epinephrine 0.15 mg - correct pediatric first-line treatment.


NEW QUESTION # 45
A 72-year-old patient has a head injury following a fall in a store. Bystanders report the patient was initially unconscious but then woke up. The EMT finds the patient unresponsive again. Which of the following brain injuries should the EMT most strongly suspect?

Answer: A

Explanation:
The correct answer is A. Epidural hematoma.
This question describes a classic "lucid interval", which is strongly associated with an epidural hematoma.
Key features in the scenario:
* Initial loss of consciousness
* Followed by a period of temporary recovery (lucid interval)
* Then rapid deterioration back to unresponsiveness
Why A is correct:
* Epidural hematomas typically result from arterial bleeding (often the middle meningeal artery).
* Patients often present with:
* Brief loss of consciousness
* Lucid interval (temporary improvement)
* Rapid decline as pressure increases in the skull
* This pattern is a hallmark finding emphasized in EMT training.
Why the other options are incorrect:
* B. Subdural hemorrhage # Usually has a slow, gradual onset, especially in older adults, without a classic lucid interval
* C. Intracerebral hematoma # Causes progressive neurological deficits, not a lucid interval pattern
* D. Subarachnoid hemorrhage # Typically presents with sudden severe headache ("worst headache of life"), not trauma-related lucid intervals Exact Extracts:
* "Epidural hematomas are often associated with a lucid interval followed by rapid deterioration."
* "Patients may lose consciousness, regain it briefly, and then deteriorate rapidly."
* "Subdural hematomas typically present more gradually, especially in older patients." References:
NREMT EMT Education Standards - Trauma (Head Injuries)
National EMS Education Standards - Neurological Trauma
NREMT Candidate Handbook - Patient Assessment and Trauma Care


NEW QUESTION # 46
A 19-year-old patient has received multiple stab wounds. The patient is unresponsive. The vital signs are BP
82/60, P 116, R 28, and SpO2 86%. Which substance would the EMT expect to increase in the patient ' s body?

Answer: C

Explanation:
The patient is in hypoperfusion (shock) from blood loss. In shock states, tissues are deprived of oxygen, leading to anaerobic metabolism, which produces lactic acid as a byproduct. This causes metabolic acidosis, which is a critical sign of systemic oxygen debt.
Carbon dioxide rises with respiratory failure, but lactic acid is a more specific indicator of cellular hypoxia.
References:
NREMT Medical Emergencies: Shock
Brady Emergency Care, Chapter: Shock and Resuscitation
Advanced EMT Curriculum - Pathophysiology of Shock


NEW QUESTION # 47
A patient has facial drooping, left side paralysis, and slurred speech. The vital signs are BP 160/100, P 100, R
20, and SpO2 96% on room air. Which of the following interventions is appropriate for this patient?

Answer: D

Explanation:
The patient ' s symptoms are consistent with a stroke (CVA). Proper prehospital care focuses on maintaining airway, breathing, circulation, and protecting the affected limbs. Positioning the patient with head elevated (not supine) reduces intracranial pressure and aspiration risk.
Protecting the paralyzed side (e.g., left arm) from injury during transport is critical. EMS should still communicate with the patient - even if speech is impaired - and perform a stroke assessment using tools like Cincinnati Prehospital Stroke Scale (CPSS) or FAST.
References:
NREMT Medical Emergencies: Neurological Conditions
AHA Stroke Guidelines - Prehospital Management
National EMS Education Standards - Stroke Assessment Protocols


NEW QUESTION # 48
What are the greatest morbidity risks associated with poorly controlled patient agitation in patients exhibiting delirium? Select the two answer options that are correct.

Answer: B,C

Explanation:
The correct answers are B. Positional asphyxia and E. Sudden cardiac arrest.
This question refers to patients with severe agitation or delirium, often described in EMS as excited delirium syndrome or severe behavioral emergencies.
Why B is correct (Positional asphyxia):
Agitated patients who are restrained improperly (especially in prone positions) are at high risk of:
* Restricted chest wall movement
* Impaired ventilation
* Hypoxia
NREMT-aligned guidance emphasizes:
* "Improper restraint positioning can lead to positional asphyxia."
* This is a major cause of morbidity and death in agitated or restrained patients.
Why E is correct (Sudden cardiac arrest):
Severely agitated or delirious patients are at risk of:
* Extreme catecholamine surge
* Metabolic acidosis
* Cardiac dysrhythmias
These can rapidly lead to sudden cardiac arrest.
NREMT materials highlight:
* "Patients with severe agitation are at risk for sudden cardiac arrest."
* "Excited delirium may result in sudden death if not properly managed." Why the other options are incorrect:
* A. Seizure activity: Not a primary or common morbidity risk directly associated with agitation.
* C. Hypovolemic shock: Not typically related to agitation unless trauma or bleeding is present.
* D. Hemorrhagic stroke: Not a typical complication of agitation/delirium in EMS context.
Exact Extracts:
* "Improper restraint can result in positional asphyxia."
* "Excited delirium is associated with sudden cardiac arrest."
* "Agitated patients require careful monitoring due to risk of sudden death." References:
NREMT EMT Education Standards - Medical Emergencies (Behavioral and Psychiatric Disorders) NREMT National Continued Competency Program (NCCP) - Behavioral Emergencies Prehospital Emergency Care (EMT) - Behavioral Crisis Management


NEW QUESTION # 49
......

EMT Exam Cram Pdf: https://www.practicevce.com/NREMT/EMT-practice-exam-dumps.html

P.S. Free & New EMT dumps are available on Google Drive shared by PracticeVCE: https://drive.google.com/open?id=1gd--517d_VhuTeLJSJUHFqoQ1TJpHfi8